Normal subspaces in products of two ordinals
Fundamenta Mathematicae, Tome 151 (1996) no. 3, pp. 279-297
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Let λ be an ordinal number. It is shown that normality, collectionwise normality and shrinking are equivalent for all subspaces of $(λ+1)^2$.
Keywords:
(collectionwise) normal, shrinking, product space
Affiliations des auteurs :
Nobuyuki Kemoto 1 ; Tsugunori Nogura 1 ; Kerry D. Smith 1 ; Yukinobu Yajima 1
@article{10_4064_fm_151_3_279_297,
author = {Nobuyuki Kemoto and Tsugunori Nogura and Kerry D. Smith and Yukinobu Yajima},
title = {Normal subspaces in products of two ordinals},
journal = {Fundamenta Mathematicae},
pages = {279--297},
year = {1996},
volume = {151},
number = {3},
doi = {10.4064/fm-151-3-279-297},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-151-3-279-297/}
}
TY - JOUR AU - Nobuyuki Kemoto AU - Tsugunori Nogura AU - Kerry D. Smith AU - Yukinobu Yajima TI - Normal subspaces in products of two ordinals JO - Fundamenta Mathematicae PY - 1996 SP - 279 EP - 297 VL - 151 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-151-3-279-297/ DO - 10.4064/fm-151-3-279-297 LA - en ID - 10_4064_fm_151_3_279_297 ER -
%0 Journal Article %A Nobuyuki Kemoto %A Tsugunori Nogura %A Kerry D. Smith %A Yukinobu Yajima %T Normal subspaces in products of two ordinals %J Fundamenta Mathematicae %D 1996 %P 279-297 %V 151 %N 3 %U http://geodesic.mathdoc.fr/articles/10.4064/fm-151-3-279-297/ %R 10.4064/fm-151-3-279-297 %G en %F 10_4064_fm_151_3_279_297
Nobuyuki Kemoto; Tsugunori Nogura; Kerry D. Smith; Yukinobu Yajima. Normal subspaces in products of two ordinals. Fundamenta Mathematicae, Tome 151 (1996) no. 3, pp. 279-297. doi: 10.4064/fm-151-3-279-297
Cité par Sources :